# SDR ASAA2013122112189

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,025 hours, 8,424 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED JUST PRIOR TO TAKE OFF, THEN ONCE DURING DESCENT AND TWICE DURING TAXI IN. LIGHT WAS INTERMITTENT; IT DID NOT ILLUMINATE WHEN PUSHING RECALL.  ACFT GROUNDED.  ACCOMPLISHED ZONE TEMP CONTROL BITE AMM REF 20-60-01.  OPS CHECK NORMAL, GROUND VERIFICATION SUCCESSFUL.
